# SDR AUS20010725

- Difficulty date: June 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Condition: Failed
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, IO540K1G5
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) CYLINDER HOLDDOWN BOLTS FAILED.
